# SDR 2004F00419

- Difficulty date: September 12, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N482TA
- Make and model: Airbus A320-233
- Aircraft serial: 1482
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700560A4D
- Part serial: 2112
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AFTER FLAPS RETRACTION A/C DID NOT ACCELERATE MORE THAN 235 KNOTS.  BOTH PFDS AND STANDBY AIRSPEED SHOWED THE SAME MESSAGE.  AIRCRAFT RETURNED TO SAL FOR MAINTENANCE.  AFTER LANDNG, THE WIRING ON THE VMO/MMO SWITCH WAS CHECKED AND TROUBLESHOOTING WAS PERFORMED PER TASK TSM 34-13-00-810-912, AND NR LGCIU WAS REPLACED DUE TO ERRONEOUS FAULT PER AMM 32-31-71.  NO FAULTS WERE NOTED.  A FLIGHT TEST WAS PERFORMED TO VERIFIED ALL SYSTEMS AND ITS RESULTS WERE SATISFACTORY.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
